IJPAM: Volume 50, No. 2 (2009)

A CONSTRUCTION OF AN ORTHOGONAL
BASIS IN SOME SOBOLEV SPACES

Cristinel Mortici$^1$, Alin Pohoata$^2$
$^{1,2}$Department of Mathematics
University Valahia - Târgoviste
2, G. Enescu Str., Târgoviste, 130056, ROMANIA
$^1$e-mail: [email protected]
$^2$e-mail: [email protected]


Abstract.It is used the method of orthogonal sequences of Bergmann [2], [4] and Vekua [5], to find an orthogonal basis in the Sobolev space $H_{0}^{1}(D)$, where $D$ is a quarter of circle. The elements of the basis are the solutions of some eigenvalue boundary problem.

Received: August 14, 2008

AMS Subject Classification: 35C10, 65M06

Key Words and Phrases: Hilbert spaces, orthogonal basis, Bessel functions

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 50
Issue: 2